American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 98 found      Go to page: 1 2 3 4

[61] Berndt Brenken. $K$-groups of solenoidal algebras. I . Proc. Amer. Math. Soc. 123 (1995) 1457-1464. MR 1231292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Sriwulan Adji, Marcelo Laca, May Nilsen and Iain Raeburn. Crossed products by semigroups of endomorphisms and the Toeplitz algebras of ordered groups . Proc. Amer. Math. Soc. 122 (1994) 1133-1141. MR 1215024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Takehiko Yamanouchi. An example of Kac algebra actions on von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 503-511. MR 1150659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Sarah Boyd, Navin Keswani and Iain Raeburn. Faithful representations of crossed products by endomorphisms . Proc. Amer. Math. Soc. 118 (1993) 427-436. MR 1126190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Sun Young Jang and Sa Ge Lee. Simplicity of crossed products of $C\sp *$-algebras . Proc. Amer. Math. Soc. 118 (1993) 823-826. MR 1132413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Hung T. Dinh. Multipliers on subsemigroups of the real line . Proc. Amer. Math. Soc. 117 (1993) 783-788. MR 1112489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Masaharu Kusuda. Characterizations of certain classes of hereditary $C\sp *$-subalgebras . Proc. Amer. Math. Soc. 116 (1992) 999-1005. MR 1127142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Seigfried Echterhoff. Erratum to: ``On induced covariant systems'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 3, 703--706; MR0994776 (90f:46105)] . Proc. Amer. Math. Soc. 116 (1992) MR 1055770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Paul S. Muhly and Jingbo Xia. Automorphisms of the Toeplitz algebra . Proc. Amer. Math. Soc. 116 (1992) 1067-1076. MR 1104400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Paul S. Muhly and Jingbo Xia. Commutator ideals and semicommutator ideals of Toeplitz algebras associated with flows . Proc. Amer. Math. Soc. 116 (1992) 1059-1066. MR 1110551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Hisashi Choda. A Galois type theorem in von Neumann algebras . Proc. Amer. Math. Soc. 115 (1992) 415-417. MR 1081090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Robert S. Y. Wong. Finite invariant measures on flows . Proc. Amer. Math. Soc. 114 (1992) 167-170. MR 1059639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] P. J. Stacey. Product shifts on $B(H)$ . Proc. Amer. Math. Soc. 113 (1991) 955-963. MR 1057945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Eckart Schulz. The stable rank of crossed products of sectional $C\sp *$-algebras by compact Lie groups . Proc. Amer. Math. Soc. 112 (1991) 733-744. MR 1042272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Sa Ge Lee and Sun Young Jang. Topological transitivity of compact actions on ${\bf C}\sp *$-algebras . Proc. Amer. Math. Soc. 110 (1990) 741-744. MR 1027098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Marius Dădărlat and Cornel Pasnicu. On approximately inner automorphisms of certain crossed product $C\sp *$-algebras . Proc. Amer. Math. Soc. 110 (1990) 383-385. MR 1021897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Albert Jeu-Liang Sheu. On the type of Wiener-Hopf $C\sp *$-algebras . Proc. Amer. Math. Soc. 109 (1990) 1053-1058. MR 1010001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Siegfried Echterhoff. On induced covariant systems . Proc. Amer. Math. Soc. 108 (1990) 703-706. MR 994776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Thierry Fack and Xiaolu Wang. The $C\sp *$-algebras of Reeb foliations are not AF-embeddable . Proc. Amer. Math. Soc. 108 (1990) 941-946. MR 1002156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Don Hadwin and T. B. Hoover. Operator algebras and the conjugacy of transformations. II . Proc. Amer. Math. Soc. 106 (1989) 365-369. MR 949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Masatoshi Enomoto and Yasuo Watatani. Powers's binary shifts on the hyperfinite factor of type ${\rm II}\sb 1$ . Proc. Amer. Math. Soc. 105 (1989) 371-374. MR 938911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Yiu Tung Poon. Stable rank of some crossed product $C\sp *$-algebras . Proc. Amer. Math. Soc. 105 (1989) 868-875. MR 989097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Tim Pennings and Justin Peters. Dynamical systems from function algebras . Proc. Amer. Math. Soc. 105 (1989) 80-86. MR 973840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Albert Jeu-Liang Sheu. Singular foliation $C\sp *$-algebras . Proc. Amer. Math. Soc. 104 (1988) 1197-1203. MR 930243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Robert P. Boyer. Representation theory of ${\rm U}\sb 1(H)$ . Proc. Amer. Math. Soc. 103 (1988) 97-104. MR 938651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] L. J. Bunce and J. D. Maitland Wright. On Sullivan's invariant measure problem . Proc. Amer. Math. Soc. 103 (1988) 870-874. MR 947672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Masaharu Kusuda. Hereditary $C^*$-subalgebras of $C^*$-crossed products . Proc. Amer. Math. Soc. 102 (1988) 90-94. MR 915722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Shōichi Watanabe. On crossed products with property ${\rm T}$ . Proc. Amer. Math. Soc. 99 (1987) 647-650. MR 877033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Kichi-Suke Saito. A note on cocycles in von Neumann algebras . Proc. Amer. Math. Soc. 100 (1987) 252-256. MR 884462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Akio Ikunishi. Ground states and small perturbations for $C\sp \ast$-dynamical systems . Proc. Amer. Math. Soc. 96 (1986) 340-344. MR 818469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 98 found      Go to page: 1 2 3 4